# SDR DLM90040325

- Difficulty date: April 9, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 24,317 hours, 12,844 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Cut
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ITEM CUT IN NR 2 MAIN TIRE.  REPLACED NR 2 MAIN WHEEL ASSY PER M/M.
